# SDR ASOA201001444

- Difficulty date: September 24, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 16,522 hours, 15,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Part number: 5186810000059
- Part serial: 431
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT FS 322 ON BOTTOM OF PAX DOOR IS CORRODED.  R & R CORRODED CLIP IAW SRM 51-40-11, 51-42-06, AND 51-42-21. SEE FORM 412 FOR FABRICATION AND INSTALLATION DETAILS.
